MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE
Model Number 150632
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the drain bag was not open enough to let the water in.It was further mentioned that the user tried to put the water in and it was piled over on the top.Per follow up call on (b)(6) 2021 it was stated that the drain bags had a problem with the flutter valve and was not allowing the water to pass through.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product had not caused the reported failure.Visual evaluation of the returned sample noted 3 opened (without original packaging), dispoz-a-bag.Visual inspection of the samples noted water was able to enter the flutter valve and drain with no issues.No root cause could be found because the reported event was unconfirmed.A dhr is not required since the reported failure was unconfirmed.As the reported event is unconfirmed a labeling review is not required.The actual/suspected device was evaluated.
 
Event or Problem Description
It was reported that the drain bag was not opening enough to let the water in.It was further mentioned that the user tried to put the water in, and it piled over on the top.Per follow-up call on 20may2021, it was reported that the drain bags that had a problem with the flutter valve and was not allowing the water to pass through.

Brand Name
LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key11996458
Report Number1018233-2021-03488
Device Sequence Number3650859
Product Code FAQ
UDI-Device Identifier00801741050848
UDI-Public(01)00801741050848
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model Number150632
Device Catalogue Number150632
Device Lot NumberNGEW2258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown